L-neighborhood systems, L-topologies and L-uniformities

A.A. Ramadan, E.H. Elkordy, Yong Chan Kim

Abstract


In this paper, we study the relations among L-topology, L-neighborhood system and L-uniformity in complete residuated lattices. We give their examples.

Full Text: PDF

How to Cite this Article:

A.A. Ramadan, E.H. Elkordy, Yong Chan Kim, L-neighborhood systems, L-topologies and L-uniformities, J. Math. Comput. Sci., 5 (2015), 11-24

Copyright © 2015 A.A. Ramadan, E.H. Elkordy, Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS